# SDR 2005UALA01499

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 27,511 hours, 10,357 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Girt Bar Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR SLIDE GIRT BAR HANDLE RELEASE PIN & LANYARD WERE NOT CONNECTED.  DOOR R2 SLIDE ASSY MR25614-1275 WAS INSTALLED IN DEN ON 12/9/2004 TO REPLACE SLIDE ASSY MR25614-158, WHICH HAD TO BE REMOVED DUE TO TIME.   PER AMIS, THE SLIDE REPLACEMENT WAS ACCOMPLISHED PER AMM 25-62-44 AND THE REQUIRED INSPECTION WAS ALSO ACCOMPLISHED DURING THAT TIME.  FROM THE TIME OF THE SLIDE REPLACEMENT UP UNTIL THE DISCOVERY OF THE DISCREPANCY, THERE WAS NO REPORTED ACTIVITY AT R2 DOOR THAT COULD HAVE ATTRIBUTED TO THE DISCONNECTION OF THE RELEASE PIN AND THE LANYARD.  (NOTE: THIS RELEASE PIN IS USED TO DISCONNECT THE SLIDE FROM THE GIRT BAR, DURING SLIDE REMOVAL.)
